Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause for fishy odor after having protected sex?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
I had sex 2days ago we used protection when he got inside me and the day after i had a fishy odor my period is only a few days away what can be the problem
Posted Mon, 2 Dec 2013 in Sexual Problems
Answered by Dr. P. T. Patil 26 minutes later
Brief Answer: It could be due to Vaginal Infection. Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have a discharge with fishy odour 2 days after having a s protected sex. Most likely this is due to vaginal infection ( Vaginitis) following allergic reaction to chemicals used in condom. Please consult qualified Gynaecologist for clinical examination and microscopic examination of a discharge. Please take broad spectrum antibiotic for 5 days . Ensure to clean your genitals with warm water mixed with anti microbial solution like Betadine twice daily. With this treatment.It should get cured within 4-5 days . Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor